# SDR CA021108015

- Difficulty date: October 23, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: RL12R
- Condition: Corroded
- Location: Vibration Absorb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE BEARING WAS FOUND TO BE PITTED WITH CORROSION. ALTHOUGH THERE WAS ONLY 529 HOURS SINCE NEW ON THE BEARING,, WE FOUND THAT THE AIRCRAFT HAD SAT FOR LONG PERIODS OF TIME IN WET WEATHER CONDITIONS.
